# SDR FDEA201011274498

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 85,599 hours, 35,603 cycles
- Engine: Ge CF66D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR RETRACTION, THE LT MLG PRIMARY AND SECONDARY INDICATIONS,  INDICATED UNSAFE.  CHECK LIST WAS ACCOMPLISHED.  GEAR WAS EXTENDED AND RETRACTED.  ALL INDICATORS  WERE SAFE.  LANDED WITHOUT INCIDENT.  INSPECTED GEAR UPLOCK SENSORS AND LUBED GEAR UPLOCK ROLLER IAW MM 32-00-00.  AT THIS TIME NO DEFECTS  NOTED,OK FOR SERVICE. (CLOSED)
